# SDR SWAA2025060967203

- Difficulty date: May 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN (1EA) 2025-297813<[01] REPLACED BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN (1EA) IAW BOEING 737-700 AMM 33-51-06-960-805.;[02] REPLACED BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN (1EA) IAW BOEING 737-700 AMM 33-51-06-960-805. ACCOMPLISHED THE EMERGENCY LIGHT TEST; THE RESULTS IS PASSED;[03] CORRECTED STEP 1 AND 2 REPLACED BATTERY PACK EMERGENCY EXIT DOOR LT SIDE PASSENGER CABIN (1EA) IAW BOEING 737-700 AMM 33-51-06-960-805. ACCOMPLISHED THE EMERGENCY LIGHT TEST; THE RESULTS IS PASSED;[04] TASK COMPLETED
